Journal of the American Musicological Society (JAMS)


Journal of the American Musicological Society (JAMS)

Publisher: University of California Press

The premier journal in the field, the Journal of the American Musicological
Society (JAMS) publishes scholarship from all fields of musical inquiry:
from historical musicology, critical theory, music analysis, iconography and
organology, to performance practice, aesthetics and hermeneutics,
ethnomusicology, gender and sexuality, popular music and cultural studies.

JAMS is recognized for the breadth of its intellectual scope and its
penetration in the field--over 5,000 subscribers rely on JAMS to inform
their scholarship. Each issue includes articles, book reviews, and

ISSN: 0003-0139

Address manuscripts to:

Bruce A. Brown
Department of Music History
Thornton School of Music
University of Southern California
Los Angeles, CA 90089-0851

E-Mail the editor of the Journal at:

Content available by subscription. Free sample article available online.

Current Issue: Spring 2004 (Volume 57, Number 1)

Date: 13 August 2004

Original posting date: 
Friday, August 13, 2004
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607